# SDR REXA2016120202464

- Difficulty date: December 2, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31710717
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR PULLEY YOKE BRACKET GOUGED BEYOND LIMITS.  REMOVED AND REPLACED POWER ASSIST MOTOR PULLEY YOKE BRACKET IAW AMM 52-11-08-400-801-A02.
